# SDR FDEA201407171844

- Difficulty date: July 17, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 57,334 hours, 18,955 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NDA6314503
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BELLY SKIN AFT OF TACAN ANTENNA BETWEEN  BS 808 - 840 STRINGER 50L - 50R HAS CREASE.  EVALUATED DENT LIMITS IAW SRM 53-20-00 FIG 13 SH 2.  SUBMITTED EA FOR PROXIMITY OUT OF LIMIT.  ACCOMPLISHED EA 8-5330-T0309756 PART 1 FUSELAGE PLATES & SKINS FUSELAGE   BELLY SKIN DENT AFT AF TACAN ANTENNA.  PART 2 INSPECTION INTERVAL AT NEXT C CHECK &   PART 3 INSPECTION INTERVAL AT FOLLOWING C CHECK.  MAJOR REPAIR.
